# SDR 2001UALA00205

- Difficulty date: March 6, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 37,293 hours, 14,298 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD STA 324 AT RBL 61 HAS EXESSIVE MATERIAL REMOVED, (25 PERCENT) .018 FRAME, .071 CHORD ANGLE.  REF SRM 51-40-02.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED ANGLE.
